Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Tilting modules over tame hereditary algebras

Texto completo
Autor(es):
Huegel, Lidia Angeleri [1] ; Sanchez, Javier [2]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Verona, Dipartimento Informat, Settore Matemat, I-37134 Verona - Italy
[2] Univ Sao Paulo, Dept Math IME, BR-05314970 Sao Paulo - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK; v. 682, p. 1-48, SEP 2013.
Citações Web of Science: 9
Resumo

We give a complete classification of the infinite dimensional tilting modules over a tame hereditary algebra R. We start our investigations by considering tilting modules of the form T = R-U circle plus R-U/R where U is a union of tubes, and R-U denotes the universal localization of R at U in the sense of Schofield and Crawley-Boevey. Here R-U/R is a direct sum of the Prufer modules corresponding to the tubes in U. Over the Kronecker algebra, large tilting modules are of this form in all but one case, the exception being the Lukas tilting module L whose tilting class Gen L consists of all modules without indecomposable preprojective summands. Over an arbitrary tame hereditary algebra, T can have finite dimensional summands, but the infinite dimensional part of T is still built up from universal localizations, Prufer modules and (localizations of) the Lukas tilting module. We also recover the classification of the infinite dimensional cotilting R-modules due to Buan and Krause. (AU)

Processo FAPESP: 09/50886-0 - Embedding group algebras ánd crossed products ín division rings
Beneficiário:Javier Sanchez Serda
Linha de fomento: Bolsas no Brasil - Pós-Doutorado